# SDR AALA202210203250

- Difficulty date: October 9, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 15,139 hours, 6,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140001
- Condition: Malfunctioned
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 16F EXIT SIGN LIGHT FLICKERS. **SUPPLEMENTAL REPORT FOR AALA202210113250: REPLACED 16F OVERWING EXIT SIDE WALL LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-21-00.** (CLOSED)
